Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Have you lost your libido due to hormonal birth control?

If so, how did you get it back, and how long did it take? What were you taking? What do you take now?

 
Anonymous

Asked by Anonymous at 3:47 PM on Dec. 8, 2010 in Health

This question is closed.
Answers (7)
  • I've only been on Depo for a few years---years ago--and never again. I personally don't like anything hormonal---not good for your body.

    What's the point of being on BC if you don't feel like having sex?

    Plus maintaining my weight has been super easy since I've stopped using hormonal bc. I could never take the pill---too many stories of women who got nauseated all the time-and I have a fear of vomitting..lol...plus, I just can't stand any type of weight gain whatsoever.

    I don't plan on having more children anymore, so I want to get my tubes tide..but I only have one kid. sigh...
    psychicRaelene3

    Answer by psychicRaelene3 at 8:26 AM on Dec. 11, 2010

  • yes i was on ortho tricyclene. I had no libido whatsoever. I missed the appt to get more but since being off it my libido is sky high
    Owl_Feather

    Answer by Owl_Feather at 3:49 PM on Dec. 8, 2010

  • I was on Depo and it KILLED my sex drive so much so thought that in 8 months I only had intercourse with my husband 3 times. We are now just using condoms. I will NEVER again get depo
    Cassidysmom611

    Answer by Cassidysmom611 at 11:02 PM on Dec. 8, 2010

  • I was on the Nuva ring and it KILLED it. The only thing that worked was to stop using it.
    Jademom07

    Answer by Jademom07 at 3:47 PM on Dec. 8, 2010

  • Yep, mine is low. I'm on Mirena right now and I don't plan on getting it taken out. I don't care at the moment about how low it is because I don't have a boyfriend anyhow so I have no reason for it :)
    KitKatCadillac

    Answer by KitKatCadillac at 3:56 PM on Dec. 8, 2010

  • yupp. I have Mirena..I don't like it all all. Not just for that reason.
    Chell.o_0

    Answer by Chell.o_0 at 4:02 PM on Dec. 8, 2010

  • Ugh, yes. Any type of hormonal BC just killed my drive. The nuva ring and the shot were the worst about it. I only got it back whenever I stopped using the BC. We now just use condoms...
    LuckyPlusOne

    Answer by LuckyPlusOne at 11:21 AM on Dec. 10, 2010